# SDR AALA202206155470

- Difficulty date: May 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL 262BG DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011, IRM 9701 REV L AND A320F AARD 53-42-00-2,
